# SDR SIMA20210101003

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,430 hours, 32,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING OVERHEAD EMERGENCY EXIT LOCATOR SIGN INOPERABLE.  C/A: R & R NR 6 INVERTER, IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
